MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG UN3 STRAIGHT PLATE, 2 HOLE; IMPLANT

STRYKER LEIBINGER FREIBURG UN3 STRAIGHT PLATE, 2 HOLE; IMPLANT
Model Number 53-34216
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been received at the manufacturer for testing.An evaluation will be conducted, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported that the patient had post operative irritation.Surgeon reviewed a post op scan which showed the plate and screw were loose, which could result in damage of bone, tissue or structures, requiring surgery to prevent permanent impairment.There was a revision surgery and devices were removed and fixated.He procedure was completed successfully.There was no clinically significant delay.
 
Additional Manufacturer Narrative
Update: d9, h3, h6 device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description

Brand Name
UN3 STRAIGHT PLATE, 2 HOLE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16537276
Report Number0008010177-2023-00013
Device Sequence Number17708396
Product Code GWO
UDI-Device Identifier04546540684677
UDI-Public04546540684677
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K112557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-34216
Device Catalogue Number53-34216
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown